An inequality related to eta-convex functions (II)

Full text for this resource is not available from the Research Repository.

Gordji, M Eshaghi, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Delavar, M Rostamian (2015) An inequality related to eta-convex functions (II). International Journal of Nonlinear Analysis and Applications, 6 (2). pp. 27-33. ISSN 2008-6822


Title on PDF: An inequality related to η-convex functions (II)

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.22075/ijnaa.2015.251
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; convex functions; Hermite-Hadamard-Fejer; midpoint formula
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login